# SDR CA150417004

- Difficulty date: April 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 46,784 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL LEAK FROM THE NR 1 ENGINE CAUSED A FUEL SPILL SIZE OF APPROXIMATELY 10FT X 10FT AT THE GATE.  RT ENGINE FAN COWLS OPENED AND AREA INSPECTED FOR FUEL LEAKS.  NO LEAKS FOUND AND CONFIRMED RT MASTER SWITCH BACK IN THE "OFF" POSITION. NO LEAKS FROM DRAIN MAST.  AIRCRAFT SERVICEABLE.
